RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 4(172), Pages 207–208 (Mi umn4928)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic behavior of the spectrum of an operator differential equation

K. Kh. Boimatov


Full text: PDF file (139 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 13.11.1972

Citation: K. Kh. Boimatov, “Asymptotic behavior of the spectrum of an operator differential equation”, Uspekhi Mat. Nauk, 28:4(172) (1973), 207–208

Citation in format AMSBIB
\Bibitem{Boi73}
\by K.~Kh.~Boimatov
\paper Asymptotic behavior of the spectrum of an operator differential equation
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 4(172)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn4928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=393880}
\zmath{https://zbmath.org/?q=an:0301.35069}


Linking options:
  • http://mi.mathnet.ru/eng/umn4928
  • http://mi.mathnet.ru/eng/umn/v28/i4/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kh. Aranson, V. Z. Grines, “Topological classification of flows on closed two-dimensional manifolds”, Russian Math. Surveys, 41:1 (1986), 183–208  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:189
    Full text:94
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020